# SDR C2XA10TY128

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stsab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 321CL INSIDE SURFACE HAS COMPOSITE DAMAGE NEAR L/E.  REPAIRED PANEL IAW EMB 145 EC5530-01183.
